MAUDE Adverse Event Report: BD¿ TRAY SPN SPT24G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

BD¿ TRAY SPN SPT24G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Model Number 405637
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Underdose (2542)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0001315906.Medical device expiration date: unknown.Device manufacture date: 2019-08-14.Medical device lot #: 0001318731.Medical device expiration date: 2021-05-31.Device manufacture date: 2019-09-05.Initial reporter facility: the user facility address is not available, the corporate headquarters information was used instead.Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the bd¿ tray spn spt24g3.5 l/b-d/e has been found with ineffective anesthesia during use.The following has been provided by the initial reporter: material no.: 405637, batch no.: 0001315906 & 000138731.It was reported the patients are not getting good motor block and minimal sensory block resulting in them having to revert to general anesthesia.Verbatim: the 2 above lot #'s were used (b)(6) 2019.Patients are not getting good motor block & minimal sensory block.Anesthesia is having to revert to general on these and other cases.There were a couple of cases over the weekend & a couple last week.
 
Event or Problem Description
It has been reported that the bd¿ tray spn spt24g3.5 l/b-d/e has been found with ineffective anesthesia during use.The following has been provided by the initial reporter: material no.: 405637 batch no.: 0001315906 & 000138731.It was reported the patients are not getting good motor block and minimal sensory block resulting in them having to revert to general anesthesia.Verbatim: the 2 above lot #'s were used (b)(6) 2019.Patients are not getting good motor block & minimal sensory block.Anesthesia is having to revert to general on these and other cases.There were a couple of cases over the weekend & a couple last week.
 
Additional Manufacturer Narrative
H.6.Investigation summary no samples or photos were received; therefore, sample analysis could not be performed and the condition reported by the customer could not be confirmed.However, the investigation was not able to identify or confirm any contribution to the reported failure mode from the factors noted.Specific to the handling of the drugs, the investigation noted specific procedures to control the handling of any raw material drug component during the receipt, storage, and use in the manufacturing process.A review of the temperature monitoring system within the mannford facility did not identify any excursions that would have negatively affected any of the raw material drug components used within this product code.Since no probable root cause was identified for this failure mode, the investigation was not able to identify any corrective actions for this complaint.Based on the reported failure mode, supplier quality notifications was sent to the vendor to notify the vendor of the reported failure mode.Likewise, the complaint will be entered into the complaint management system and will be tracked & trended for future occurrences and reviewed/investigated through the quality data analysis process if an adverse trend is identified.A device history record review of all applicable manufacturing records for lots 0001315906 and 0001318731 did not identify any issues that may have contributed to the reported failure mode.

Brand Name
BD¿ TRAY SPN SPT24G3.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key9534180
Report Number1625685-2019-00144
Device Sequence Number502230
Product Code CAZ
UDI-Device Identifier00382904056377
UDI-Public00382904056377
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number405637
Device Catalogue Number405637
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date03/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;